MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60NFP40
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that parent was planning a tube change when a small defect was noticed on the tube, at the end of the shaft.The defect was described as ¿a small circular shape, a hole, a bubble¿ within the shaft tubing.The remaining tubes were not used as alternatives.The fault was noticed by the parents before use, when box was opened.There was no patient involvement and no human harm/adverse event.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The device history review of the reported lot number found no non-conformities during the manufacturing process.Visual testing was performed, and a circular delamination anomaly was observed on the shaft of the tube below the flange.No additional damage or anomalies were observed.The probable cause of the issue was unknown.
 
Additional Manufacturer Narrative
H6: corrected.The investigation was updated with a probable cause for the defect found on the tube.The probable cause is due to a manufacturing error during the errant adhesive removal process.

Brand Name
BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22473361
Report Number3012307300-2025-08187
Device Sequence Number12790462
Product Code JOH
UDI-Device Identifier15021312014747
UDI-Public(01)15021312014747(17)290701(10)6026262
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60NFP40
Device Lot Number6026262
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/31/2025
08/29/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/18/2025
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown